Toxic Epidermal Necrolysis Secondary to Post-surgical Analgesia for Posterior Vaginal Repair.
Аннотация
A 26-year-old woman with a history of epilepsy and drug hypersensitivity developed toxic epidermal necrolysis (TEN) following a posterior vaginal repair and levatoroplasty. She experienced fever, general malaise, and rapidly progressing blistering dermatosis, with areas of denuded epidermis and oral mucosal involvement. A dermatological assessment confirmed that her skin involvement exceeded 30%, leading to a clinical diagnosis of TEN. She was transferred to the intensive care unit, where treatment included discontinuation of the suspected drug, intravenous immunoglobulin, systemic corticosteroids, advanced pain management, fluid and electrolyte control, and sterile skin care. The patient showed no signs of sepsis, experienced progressive re-epithelialization, and demonstrated clinical improvement, allowing for discharge with specialized follow-up and strict avoidance of the implicated medications.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.